# SDR UIEA2018072801568

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 84,520 hours, 17,891 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE. PERFORMED TROUBLESHOOTING IAW FIM 21-58 F/T 986 WAS UNABLE TO DUPLICATE EICAS MESSAGE SYSTEM TEST OK NO FAULTS AT THIS TIME.
